# SDR SWAA2012111509482

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 51,704 hours, 41,225 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 569670
- Part serial: MX573459
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- FLAPS WOULD NOT EXTEND HYDRAULICALLY (ON APPROACH).  EXTEND FLAPS ELECTRICALLY (ALTERNATE FLAP EXTENSION).  VIA QRH PROCEDURE - FLAPS EXTENDED TO POS 15 FOR APPROACH AND LANDING.  REMOVED AND REPLACED FLAP MOTOR HYD UNIT.  SYS CHECKS NORMAL PER MM.
